# SDR ASAA2019110121199

- Difficulty date: October 27, 2019
- Submitted: November 2, 2019
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 06939
- Aircraft time: 13,404 hours, 4,410 cycles
- Engine: Ge CFM56*
- System (JASC): 2620 · Extinguishing System
- Part: Light
- Condition: No Indication
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*APU INOP GPU & AIRSTARD REQD*DURING PREFLIGHT IN PDX FOUND NO RED APU FIRE DISC. GROUNDED - YES. DISC IS STILL INPLACE, BUT DISC IS CLEAR NOT RED. REL IAW MEL 26-22-05-02 (APU INOP/RED DISC).
